# SDR SWAA2023031302382

- Difficulty date: February 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF HAS BROKEN TANG ON AFT I/B END<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED 5EA THROUGH INSERTS TO FACILITATE REPAIRS IAW SRM 53-00-50-2R-6 PARA 3.B. REMOVED DAMAGED SKINS AND CORE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-6 PARA 3C-E.[04] FABRICATED CORE PLUG USING BMS 8-124C4T5G9 LOT#1287137 AND UPPER SURFACE REPAIR PLIES USING BMS 9-3H2 LOT#1495277-1 IAW SRM 53-00-50-2R-6 PARA 3F-G. OK TO INSTALL.;[10] INSTALLED LOWER REPAIR PLIES USING BMS 8-201TY3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2798 CAL DUE 10/2023 IAW SRM 53-00-50-2R-6 PARA 3K-L.
